# SDR MWEA98847

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5917497501
- Condition: Bent
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND JACK SUPPORT BRACKET BENT AT STATION 996 AT LONGERON 30.  MAINTENANCE REMOVED AND REPLACED JACK SUPPORT BRACKET.
